# SDR UATA2021122242416

- Difficulty date: November 15, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 33,603 hours, 59,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 33,603 hours, 59,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN SECTION @ WING STATION 2800 UNDER FLAP PYLON WAS FOUND TO HAVE SEVERE PITTING CORROSION. FABRICATED NEW SKIN AS PER ORIGINAL, AND REPLACED PER AC43.13-1B, PAR 4-53, 4-55, 4-57 AND CASA 212 SRM SECT. II, FIG 2.26
